MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2005

Case reports: treatment of nevirapine-associated dress syndrome with intravenous immune globulin (IVIG).

Fields Katherine S, Petersen Marta J, Chiao Elizabeth, Tristani-Firouzi Payam

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is an adverse drug reaction most commonly associated with aromatic antiepileptic agents. It is characterized by the triad of skin eruption, fever, and systemic involvement, with the latter usually manifesting as hepatitis and lymphadenopathy. Mortality is primarily due to hepatic failure and can be as high as 10%. Formerly referred to by names such as Dilantin hypersensitivity syndrome and anticonvulsant hypersensitivity syndrome, DRESS syndrome is a more precise term since this reaction pattern can be seen with other agents. DRESS syndrome has also been reported in association with sulfonamides, allopurinol, terbinafine, minocycline, azathioprine, and dapsone as well as with several antiretroviral agents such as abacavir and nevirapine. We describe a patient with HIV who developed nevirapine hypersensitivity syndrome who was successfully treated with intravenous immune globulin (IVIG).

Для цитирования: Fields Katherine S, Petersen Marta J, Chiao Elizabeth, Tristani-Firouzi Payam. Case reports: treatment of nevirapine-associated dress syndrome with intravenous immune globulin (IVIG).. Journal of drugs in dermatology : JDD. 2005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.